# SDR HEEA0016835

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406012129101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R PITCH CHANGE CONTROL ROD HAS WORN BEARINGS AND IS BINDING.
